8-12 Jan 2018 Lyon (France)

Planning

Tuesday, January 9, 2018
10:00
11:00
12:00
13:00
14:00
15:00
16:00
17:00
›10:00 (1h)
›11:00 (45min)
›11:45 (1h)
›12:45 (1h45)
›14:30 (1h)
›15:30 (30min)
›16:00 (1h)
Session
Speech
Logistics
Break
Tour
Online user: 2